# SDR SWAA2024050181323

- Difficulty date: May 1, 2024
- Submitted: May 1, 2024
- Operation: Air carrier
- Aircraft: N926WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36629
- Aircraft time: 52,037 hours, 31,655 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: UNKNOWN
- Condition: None
- Location: Fwd Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FWD GALLEY EMERGENCY FLASHLIGHT (LOWER) INOPERATIVE.  UPON FURTHER INVESTIGATION FOUND FORWARD GALLEY EMERGENCY FLASHLIGHT TO BE FUNCTIONING NORMAL IAW AMM 25-64-00.
